# SDR MALA976465

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CAPTAIN'S FLOOR AREA AROUND RUDDER PEDAL AND AFT OF SEAT AREA HAS SURFACE CORROSION.  MAINTENANCE CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-60-50.
